Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fever and frontal headache from many days for 5 yr old. What to do ?

Dr. My 5 years old son has fever and frontal headache. He had fever, vomiting, back pain 10days aga, after two days, no more fever but he complained the frontal headache after I picked him up from school. Three days age, he was no more complain that. Tonight, he has mild fever with frontal headache again. Would you please let me know what I should do. Thank you so much.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your son is having fever with frontal headache, vomiting and back pain from last ten days, it means possibilities of viral fever or meningitis , so you may go for complete blood & urine examination and consult your pediatrician and take treatment as per his/her guidance only, don't delay or ignore to be complete check up of your child.Good luck and take care
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor